It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi, B_Grl_Online's mom here. She and I had been posting about how Strattera was working for her lately and wanted to let you all know that we are quitting this drug as of today! Yesterday, after a weekend of severe intestinal upset, nausea and vomiting, my daughter broke out in the worst case of Hives I have ever seen! She was a mess!! We took her to urgent care and the Doctor said that it was an allergic reaction. He said he could not be positive that it was from the Strattera (Strattera is so new that this doctor had not even heard of it...we spent half of the office visit looking it up in a physicians handbook...he AND I!) but, he said in a case like this...he would venture to guess that the most recently prescribed drug would be the culprit. So, he told us to stop the Strattera and to inform her psych. doctor. I don't truly know if it was the Strattera or not, but I am glad that she will be off of it because it is so new that I just didn't trust it...no real track record. My daughter really thought it was working fine, but, I am glad it's over. I will ask the psych. doctor to put her back on Concerta for this coming school year because we have always had good results with that med. My daughter says that she preffers the Concerta to the Strattera anyway.

If the Hives go away after the Strattera is out of her system...then we will know for sure if that was the cause. I will keep you posted.

Hope this info helps!

Side effects we personally noticed on Strattera:

Black-out vision when standing up

Large pupils

Tiredness if taken during the day

stomach upset-mild



[This message has been edited by Oma61 (edited 06-26-2003).]





All times are GMT -7. The time now is 10:25 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!